Affordable Access

Publisher Website

Stabilizing fake Hilbert spaces

Authors
Journal
Topology and its Applications
0166-8641
Publisher
Elsevier
Publication Date
Volume
26
Issue
3
Identifiers
DOI: 10.1016/0166-8641(87)90050-2
Disciplines
  • Mathematics

Abstract

Abstract We construct several examples of fake Hilbert spaces including one that satisfies the Discrete Approximation Property for n-cells, n=1,2,3,… and becomes homeomorphic to l 2 after taking the product with a dendrite A. The examples are constructed using the input from homotopy theory.

There are no comments yet on this publication. Be the first to share your thoughts.